# SDR SIMA20240124001

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 18,974 hours, 12,617 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVR PHX BLD OVR PRSS AUT THROTTLE, AP FAIL. NO EMERGENCY DECLARED /NO OVERWEIGHT LANDING. INFO TO MX COMPLIED W/QRH FLIGHT CREW PLACARDED ENGINE BLEED 1 SYSTEM MEL: 36-0AUTH: 010951D-C MOC: 805249. -C/A-FLIGHT CREW PLACARDED ENGINE BLEED 1 SYSTEM MEL: 36-01 AUTH: 010951D-C MOC: 805249.
